Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Recurring pain in calf, numbness, tingling. What is it?

Hi for the past 18 months I have had a re occurring pain in my left calf the pain comes and goes for a few days at a time maybe a week then everything seems fine and a few weeks months later it comes back. It has just recently come back and for the past 2 days my left leg and foot has been in alot of pain and feels like its dead (tingly and numbness) what s up with it?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that you might be having sciatica pain.
Due to pressure or irritation of nerves passing through lower spines can give rise to this problem.
Go for x-ray lower spines.
There might be having another possibility of having vascular insufficiency due to varicose veins or having deep vein thrombosis.
Consult physician and get examined.
Ok and take care.
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor